ON OVERTWISTED CONTACT SURGERIES


ONARAN S.

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.98, no.1, pp.144-148, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 98 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1017/s000497271800028x
  • Title of Journal : BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.144-148

Abstract

In this paper, we obtain a new result for overtwisted contact ( + 1/n)-surgery. We also give a counterexample to a conjecture by James Conway on overtwistedness of manifolds obtained by contact surgery.